Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Concerning sets of polynomials orthogonal simultaneously on several circles


Author: G. Szegö
Journal: Bull. Amer. Math. Soc. 45 (1939), 129-132
DOI: https://doi.org/10.1090/S0002-9904-1939-06915-2
Cited work: Bull. Amer. Math. Soc., Volume 44, Number 2 (1938), 57--69
MathSciNet review: 1563925
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1939-06915-2